# SDR AWXA200200213

- Difficulty date: March 12, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 122 hours, 57 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: D5518313000401
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WALK AROUND A DENT WAS DISCOVERED ON THE LEADING EDGE OF THE OUTBOARD TIP ASSEMBLY OF THE LT TRIMABLE HORIZONTAL STABILIZER.
